Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 715981, 15 pages
http://dx.doi.org/10.1155/2012/715981
Research Article

On Oscillations of Solutions of Third-Order Dynamic Equation

Department of Mathematics, Kent State University at Stark, 6000 Frank Avenue NW, Canton, OH 44720-7599, USA

Received 10 March 2012; Accepted 25 April 2012

Academic Editor: Paul Eloe

Copyright © 2012 Gro Hovhannisyan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We are proving the new oscillation theorems for the solutions of third-order linear nonautonomous differential equation with complex coefficients. In the case of real coefficients we derive the oscillation criterion that is invariant with respect to the adjoint transformation. Our main tool is a new version of Levinson's asymptotic theorem.